# SDR DALA13056525655

- Difficulty date: October 28, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 32,228 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT AT SEATS ROW 24-28 AND OVERHEAD ROW 29-37 FOUND BATTERY BAD ABOVE 31ABC.  REPLACED WITH BATTERY PACK.
